Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:2(2007) 163-168

 Sharp Upper Bounds on the Spectral Radius of Graph

Lihua Feng

Abstract.  In this paper, we present some new sharp upper bounds on the adjacency spectral radius of a graph in terms of th degrees and average 2-degrees of vertices. We also give two examples to show that sometimes our results are better.

 

2000 Mathematics Subject Classification: 05C50.

Keywords: Adjacency matrix; Q-matrix; Spectral radius.

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013